The British National Formulary recommends a gradual withdrawal when discontinuing anti-psychotic treatment to avoid acute withdrawal syndrome or rapid relapse.  Due to compensatory changes at dopamine, serotonin, adrenergic and histamine receptor sites in the central nervous system, withdrawal symptoms can occur during abrupt or over-rapid reduction in dosage. However, despite increasing demand for safe and effective antipsychotic withdrawal protocols or dose-reduction schedules, no specific guidelines with proven safety and efficacy are currently available. Support groups such as the Icarus Project , and other online forums provide resources and social support for those attempting to discontinue antipsychotics and other psychiatric medications.  Withdrawal symptoms reported to occur after discontinuation of antipsychotics include nausea, vomiting, lightheadedness, diaphoresis , dyskinesia , orthostatic hypotension , tachycardia , nervousness, dizziness, headache, excessive non-stop crying, and anxiety .   Some have argued additional somatic and psychiatric symptoms associated with dopaminergic hypersensitivity, including dyskinesia and acute psychosis, are common features of withdrawal in individuals treated with neuroleptics.     Thus, some suggest the withdrawal process itself may be schizo-mimetic, producing schizophrenia-like symptoms even in previously healthy patients. 
The side effects associated with dianabol use will always magnify as the dosage is increased. The safest steroids you can take will be the injectables because they do not have to travel the same route through the organs and indigestive system like tablets do. When you think oral, think safety. Eat food when you take your tablets, drink plenty of water and dont be tempted to take more than what has been recommended for you. If you follow all the advice on keeping safe using dianabol then it will never be any more harmful to you than taking a regular dosage of paracetamol.